MAUDE Adverse Event Report: ST. JUDE MEDICAL FAST-CATH HEMOSTASIS INTRODUCER; INTRODUCER, CATHETER

ST. JUDE MEDICAL FAST-CATH HEMOSTASIS INTRODUCER; INTRODUCER, CATHETER
Model Number 406120
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Malfunction
Event or Problem Description
During the procedure, the sheath broke upon removal from the patient and approximately half the sheath remained in the the vein (with a small portion sticking out).A cut down procedure was performed and the detached portion was retrieved with no adverse event to the patient.
 
Event or Problem Description
During the procedure, the sheath broke upon removal from the patient and approximately half the sheath remained in the vein (with a small portion sticking out).A cut down procedure was performed and the detached portion was retrieved with no adverse event to the patient.
 
Additional Manufacturer Narrative
Additional information: a1, e1.Corrected information: additional information revealed the initial mdr for this event was reported under the incorrect mfr report # and manufacturing site.Corrected manufacturing site information has been provided in g1.The correct mfr number is 3005334138.
 
Additional Manufacturer Narrative
Additional information: g3, h2, h3.The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.The initial mdr for this event was reported under the incorrect mfr report # and manufacturing site.Corrected manufacturing site information has been provided in g1.The correct mfr number is 3005334138.

Brand Name
FAST-CATH HEMOSTASIS INTRODUCER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
14901 deveau place
minnetonka MN 55345 2126
Manufacturer (Section G)
ST. JUDE MEDICAL (CVD-PLYMOUTH)
5050 nathan lane north
plymouth MN 55442 2126
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key13592395
Report Number2182269-2022-00015
Device Sequence Number3926753
Product Code DYB
UDI-Device Identifier05414734008266
UDI-Public05414734008266
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K914090
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Model Number406120
Device Catalogue Number406120
Device Lot Number7065024
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2022
Supplement Date Received by Manufacturer03/02/2022
04/25/2022
Initial Report FDA Received Date02/24/2022
Supplement Report FDA Received Date03/29/2022
04/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/27/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age66 YR
Patient SexMale